# SDR UALA2010040501105

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 57,440 hours, 21,301 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 586711
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENLCY LIGHT INOP ROW 9 THRU 15.  REPLACED EMERGENCY LIGHT POWER INVERTER M10827.  FLOOR EMERGENCY LIGHTS ROWS 9 - 15 CK OK.
